First Responder Tools

 

The Rhode Island Department of Health provides certain addiction and overdose publications and materials free of charge through an online ordering system on their website.


Learn about the dangers of fentanyl

Fentanyl is much more powerful than heroin, so overdoses happen faster and are harder to stop. You probably need more than one naloxone kit to reverse a Fentanyl overdose. Every minute counts, call 9-1-1 if you think it’s an overdose.
Learn more about the dangers of fentanyl.

fentanyl flyer english
Wallet cards containing fentanyl information (Spanish version)

Connect people to treatment in Rhode Island

Our state is working hard to help people find treatment options when they need it most.You can download this list of resources to learn about treatment options or call our Hope and Recovery line 401-414-LINK (5465) to talk to a licensed counselor, 24 hours a day.

Addiction is a Disease
Brochure with overdose and recovery information

Request a Recovery Coach

This flyer helps remind EMTs to call for a recovery coach on the way to the hospital if someone has just overdosed. Print and share this flyer.

050916-emt-request-recovery-coach-flyer-002